# SDR V0XD20201009001

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: General aviation
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 38,172 hours, 30,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CROSSBEAM AT FS 985 IS CORRODED BEYOND LIMITS (LOCATED BENEATH FLOORBOARD 281HLF).  CORRECTIVE ACTION TO BE ACCOMPLISHED ON W/O: 80889 W/C:1223.
